Childhood Diseases

Posted by: Jenna | 2009-02-10


Baby changed to Isomil


You most probably won' t recall my post... My 8.5 month old baby boy suffered from terrible constipation and the paed put him on Pegicol. (He was on NAN2 formula)

We started him on Isomil on Saturday morning (Stopped the pegicol on Sunday) and for the past 2 days he has been having 4 movements a day (small but runny). He started creche last week so we thought he may have a tummy bug but he is happy, laughing, playing, eating, no fever etc. He had no bowel action during the night (12 hours).

2 of the movements yesterday had mucus.

Could it be the isomil making his tummy runny? Change in formula? or do you think it could be a bug or teething.

Thank you for your time

Expert's Reply



the Pegicol has just been stopped and there may still be some carry over effect from this laxative. Your baby's stools should return to normal soon. He seems much happier on the Isomil.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.